Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Isovariant mappings of degree 1 and the Gap Hypothesis

Reinhard Schultz

Algebraic & Geometric Topology 6 (2006) 739–762
Bibliography
1 J F Adams, On the groups J(X), I, Topology 2 (1963) 181 MR0159336
2 A Assadi, W Browder, On the existence and classification of extensions of actions on submanifolds of disks and spheres, Trans. Amer. Math. Soc. 291 (1985) 487 MR800249
3 A H Assadi, P Vogel, Actions of finite groups on compact manifolds, Topology 26 (1987) 239 MR895576
4 M F Atiyah, Thom complexes, Proc. London Math. Soc. (3) 11 (1961) 291 MR0131880
5 A Bak, M Morimoto, Equivariant surgery and applications, from: "Topology Hawaii (Honolulu, HI, 1990)", World Sci. Publishing (1992) 13 MR1181478
6 A Bak, M Morimoto, Equivariant surgery with middle-dimensional singular sets I, Forum Math. 8 (1996) 267 MR1387697
7 J C Becker, R E Schultz, Equivariant function spaces and stable homotopy theory I, Comment. Math. Helv. 49 (1974) 1 MR0339232
8 A Beshears, G–isovariant structure sets and stratified structure sets, Available from ProQuest Digital Dissertations, Order No. 9724937, PhD thesis, Vanderbilt University (1997)
9 W Browder, Surgery and the theory of differentiable transformation groups, from: "Proc. Conf. on Transformation Groups (New Orleans, La., 1967)", Springer (1968) 1 MR0261629
10 W Browder, Isovariant homotopy equivalence, Abstracts Amer. Math. Soc. 8 (1987) 237
11 W Browder, F Quinn, A surgery theory for G–manifolds and stratified sets, from: "Manifolds—Tokyo 1973 (Proc. Internat. Conf., Tokyo, 1973)", Univ. Tokyo Press (1975) 27 MR0375348
12 S Cappell, S Weinberger, Surgery theoretic methods in group actions, from: "Surveys on surgery theory, Vol. 2", Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 285 MR1818776
13 A Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963) 223 MR0155330
14 K H Dovermann, 2 surgery theory, Michigan Math. J. 28 (1981) 267 MR629360
15 K H Dovermann, Almost isovariant normal maps, Amer. J. Math. 111 (1989) 851 MR1026286
16 K H Dovermann, T Petrie, G surgery II, Mem. Amer. Math. Soc. 37 (1982) MR652862
17 K H Dovermann, M Rothenberg, Equivariant surgery and classifications of finite group actions on manifolds, Mem. Amer. Math. Soc. 71 (1988) MR920965
18 K H Dovermann, R Schultz, Equivariant surgery theories and their periodicity properties, 1443, Springer (1990) MR1077825
19 E Dror Farjoun, Homotopy and homology of diagrams of spaces, from: "Algebraic topology (Seattle, Wash., 1985)", Lecture Notes in Math. 1286, Springer (1987) 93 MR922924
20 G Dula, R Schultz, Diagram cohomology and isovariant homotopy theory, Mem. Amer. Math. Soc. 110 (1994) MR1209409
21 B Gray, Homotopy theory, Academic Press [Harcourt Brace Jovanovich Publishers] (1975) MR0402714
22 B Hughes, S Weinberger, Surgery and stratified spaces, from: "Surveys on surgery theory, Vol. 2", Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 319 MR1818777
23 S Illman, Equivariant algebraic topology, Ann. Inst. Fourier (Grenoble) 23 (1973) 87 MR0358761
24 S Illman, Smooth equivariant triangulations of G–manifolds for G a finite group, Math. Ann. 233 (1978) 199 MR0500993
25 L Jones, Combinatorial symmetries of the m–dimensional ball, Mem. Amer. Math. Soc. 62 (1986) MR849939
26 K Kawakubo, Compact Lie group actions and fiber homotopy type, J. Math. Soc. Japan 33 (1981) 295 MR607946
27 R Longoni, P Salvatore, Configuration spaces are not homotopy invariant, Topology 44 (2005) 375 MR2114713
28 W Lück, I Madsen, Equivariant L–theory I, Math. Z. 203 (1990) 503 MR1038715
29 T Matumoto, On GCW complexes and a theorem of J H C Whitehead, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 18 (1971) 363 MR0345103
30 R J Milgram, P Löffler, The structure of deleted symmetric products, from: "Braids (Santa Cruz, CA, 1986)", Contemp. Math. 78, Amer. Math. Soc. (1988) 415 MR975092
31 J Milnor, Lectures on the h–cobordism theorem, , Princeton University Press (1965) MR0190942
32 R S Palais, The classification of G–spaces, Mem. Amer. Math. Soc. No. 36 (1960) MR0177401
33 T Petrie, Pseudoequivalences of G–manifolds, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 1", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 169 MR520505
34 T Petrie, One fixed point actions on spheres I, II, Adv. in Math. 46 (1982) 3, 15 MR676986
35 A Phillips, Submersions of open manifolds, Topology 6 (1967) 171 MR0208611
36 F Quinn, Ends of maps II, Invent. Math. 68 (1982) 353 MR669423
37 M Rothenberg, Review of the book “Equivariant Surgery Theories and Their Periodicity Properties” by K H Dovermann and R Schultz, Bull. Amer. Math. Soc. (2) 28 (1993) 375
38 R Schultz, Homotopy decompositions of equivariant function spaces I, Math. Z. 131 (1973) 49 MR0407866
39 R Schultz, Spherelike G–manifolds with exotic equivariant tangent bundles, from: "Studies in algebraic topology", Adv. in Math. Suppl. Stud. 5, Academic Press (1979) 1 MR527243
40 R Schultz, Differentiable group actions on homotopy spheres II : Ultrasemifree actions, Trans. Amer. Math. Soc. 268 (1981) 255 MR632531
41 R Schultz, Problems submitted to the AMS summer research conference on group actions, from: "Group actions on manifolds (Boulder, Colo., 1983)", Contemp. Math. 36, Amer. Math. Soc. (1985) 513 MR780979
42 R Schultz, A splitting theorem for manifolds with involution and two applications, J. London Math. Soc. (2) 39 (1989) 183 MR989929
43 R Schultz, Isovariant homotopy theory and differentiable group actions, from: "Algebra and topology 1992 (Taejŏn)", Korea Adv. Inst. Sci. Tech. (1992) 81 MR1212981
44 G B Segal, Equivariant stable homotopy theory, from: "Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 2", Gauthier-Villars (1971) 59 MR0423340
45 S H Straus, Equivariant codimension one surgery, PhD thesis, University of California, Berkeley (1972)
46 T tom Dieck, Transformation groups and representation theory, 766, Springer (1979) MR551743
47 C T C Wall, Surgery on compact manifolds, 69, American Mathematical Society (1999) MR1687388
48 S Waner, Equivariant classifying spaces and fibrations, Trans. Amer. Math. Soc. 258 (1980) 385 MR558180
49 S Weinberger, The topological classification of stratified spaces, , University of Chicago Press (1994) MR1308714
50 S Weinberger, Higher ρ–invariants, from: "Tel Aviv Topology Conference: Rothenberg Festschrift (1998)", Contemp. Math. 231, Amer. Math. Soc. (1999) 315 MR1707352
51 K Wirthmüller, Equivariant S–duality, Arch. Math. (Basel) 26 (1975) 427 MR0375297